# SDR 9719099993

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS BETWEEN ROWS 14, 15, 16, AND 17 ILLUMINATED DURING FLIGHT WITH SWITCH ON.  MAINTENANCE REPLACED SHORTED POWER SUPPLY AT ROW 14, OPERATIONAL CHECK NORMAL.
